MAUDE Adverse Event Report: RESMED PTY LTD AIRFIT F30I CONDUIT LGE; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESMED PTY LTD AIRFIT F30I CONDUIT LGE; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number 63370
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Resmed has requested for the device to be returned so that an investigation can be performed.The device has not been returned, therefore, resmed is unable to confirm the alleged malfunction at this time.The airfit f30i user guide provides the following warning: - ¿if any visible deterioration of a system component is apparent (cracking, discoloration, tears etc.), the component should be discarded and replaced.¿ the user guide also provides the following warning: -¿the mask must be used under qualified supervision for patients who are unable to remove the mask by themselves.This mask is not for use on patients with impaired laryngeal reflexes or other conditions predisposing to aspiration in the event of regurgitation or vomiting.¿ resmed's risk analysis for this failure mode concludes that the risk is acceptable.Resmed reference#: (b)(4).
 
Event or Problem Description
It was reported to resmed that a piece of an airfit f30i mask broke off while in use on a patient.It was reported that the patient may have swallowed the broken piece during the night while asleep.There was no report of the patient seeking medical attention or treatment due to the reported issue.

Brand Name
AIRFIT F30I CONDUIT LGE
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESMED PTY LTD
1 elizabeth macarthur drive
bella vista
sydney, nsw 2153
AS  2153
MDR Report Key19243327
Report Number3007573469-2024-00116
Device Sequence Number7430749
Product Code BZD
UDI-Device Identifier00619498633708
UDI-Public(01)00619498633708(10)1666663
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/03/2024
Report Date (Section F) 05/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number63370
Device Catalogue Number63370
Device Lot Number1666663
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/04/2024
Device Age16 MO
Date Report to Manufacturer05/03/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/03/2024
Date Device Manufactured11/09/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA05/03/2024